# SDR EIAA200900124

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,312 hours, 22,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEC 41 EXTERNAL SKIN BS 320-340 STR 8R-10R 14 EA DEFECT HOLES.  FABBED REPAIR PARTS AND INSTALLED PER ECRA 486-53-073-2.
